Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Concussion on right side of head, throbbing pain, tingling in forehead. Treatment?

I got a concussion 2 days ago. The injury is to the right side of my head. I was only experiencing pressure/throbbing on right side of head but now its my whole head that is throbbing. I also continue to feel like something is running down my forehead when there is nothing there. Saw a doctor the day after I hit my head. Now CAT Scan was done. What should I do?
Asked On : Tue, 11 Sep 2012
Answers:  1 Views:  354
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
You may have injured internal nerves during the concussion. Since the headache is persisting for so long and also it has increased, so you should consult a doctor immediately. After examining you they will decide whether a CT scan is required. If it shows something then treatment will be based on that. Otherwise routine pain killer medications are sufficient.
Good luck.
Answered: Wed, 12 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor